# SDR 9JLA2018020215584

- Difficulty date: January 3, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N546DH
- Make and model: Lear 45LEAR
- Aircraft serial: 45150
- Aircraft time: 6,347 hours, 4,502 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 30607572
- Part serial: 0025866DED25
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE FLIGHT CREW HAD REPORTED SEVERAL TIMES THAT THE RIGHT ENGINE N2 INDICATIONS WERE ERRATIC AND FLUCTUATING. ATTEMPTS WERE MADE AFTER EACH REPORT TO CORRECT THIS DISCREPANCY. AFTER THE THIRD WRITE-UP TROUBLESHOOTING IDENTIFIED THAT THE ENGINE WIRING HARNESS WAS FAULTY. THE HARNESS WAS REMOVED AND REPLACED WITH NEW.  FUNCTIONAL CHECKS WERE SATISFACTORY AND
